Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 79, NWS Green Bay, WI

October 25, 2017

NWS Green Bay, WI issued this small craft advisory at Oct 25, 2017, 3:25 PM CDT. It took effect at Oct 26, 2017, 1:00 PM CDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2017, 3:25 PM CDT (20:25 UTC)
In effect from
Oct 26, 2017, 1:00 PM CDT
Expired
Oct 28, 2017, 4:00 AM CDT
In force
39 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

810 
WHUS73 KGRB 252025
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
325 PM CDT WED OCT 25 2017

LMZ522-542-543-260430-
/O.NEW.KGRB.SC.Y.0079.171026T1800Z-171027T1800Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
325 PM CDT WED OCT 25 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 1 PM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 1 PM CDT
FRIDAY. 

* WINDS...VEERING SE OVERNIGHT, THEN INCREASING TO 15 TO 25 KNOTS
  THURSDAY AFTERNOON WITH GUSTS UP TO 30 KNOTS, ESPECIALLY ON LAKE
  MICHIGAN.

* WAVES...BUILDING TO 4 TO 7 FEET ON LAKE MICHIGAN THURSDAY
  AFTERNOON. WAVES OF 2 FEET OR LESS ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-260430-
/O.NEW.KGRB.SC.Y.0079.171026T1800Z-171028T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
325 PM CDT WED OCT 25 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 7 PM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 7 PM CDT
FRIDAY. 

* WINDS...VEERING SE OVERNIGHT, THEN INCREASING TO 15 TO 25 KNOTS
  THURSDAY AFTERNOON WITH GUSTS UP TO 30 KNOTS.

* WAVES...BUILDING TO 4 TO 7 FEET ON LAKE MICHIGAN THURSDAY
  AFTERNOON. WAVES BUILDING TO 2 TO 4 FEET ON THE BAY THURSDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
11 follow-up statements
120 
WHUS73 KGRB 260228
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
928 PM CDT WED OCT 25 2017

LMZ522-542-543-261030-
/O.CON.KGRB.SC.Y.0079.171026T1800Z-171027T1800Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
928 PM CDT WED OCT 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO
1 PM CDT FRIDAY...

* WINDS...SE AT 5 TO 10 KNOTS TONIGHT, THEN INCREASING TO 15 TO 
  25 KNOTS THURSDAY AFTERNOON WITH GUSTS UP TO 30 KNOTS, 
  ESPECIALLY ON LAKE MICHIGAN. 

* WAVES...BUILDING TO 4 TO 7 FEET ON LAKE MICHIGAN THURSDAY 
  AFTERNOON. WAVES OF 2 FEET OR LESS ON THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-261030-
/O.CON.KGRB.SC.Y.0079.171026T1800Z-171028T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
928 PM CDT WED OCT 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO
7 PM CDT FRIDAY...

* WINDS...SE AT 5 TO 10 KNOTS TONIGHT, THEN INCREASING TO 15 TO 
  25 KNOTS THURSDAY AFTERNOON WITH GUSTS UP TO 30 KNOTS. 

* WAVES...BUILDING TO 4 TO 7 FEET ON LAKE MICHIGAN THURSDAY 
  AFTERNOON. WAVES BUILDING TO 2 TO 4 FEET ON THE BAY THURSDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
958 
WHUS73 KGRB 260831
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
331 AM CDT THU OCT 26 2017

LMZ522-542-543-261700-
/O.CON.KGRB.SC.Y.0079.171026T1800Z-171027T1800Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
331 AM CDT THU OCT 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 PM CDT FRIDAY...

* WINDS...SE 10 TO 15 KTS INCREASING TO 15 TO 25 KNOTS THIS 
  AFTERNOON WITH GUSTS UP TO 30 KNOTS, ESPECIALLY ON LAKE 
  MICHIGAN. 

* WAVES...BUILDING TO 4 TO 7 FEET ON LAKE MICHIGAN THURSDAY
  AFTERNOON. WAVES 1 TO 3 FEET SOUTHERN PORTION OF THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-261700-
/O.CON.KGRB.SC.Y.0079.171026T1800Z-171028T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
331 AM CDT THU OCT 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM CDT FRIDAY...

* WINDS...SE 10 TO 15 KTS INCREASING TO 15 TO 25 KNOTS THIS 
  AFTERNOON WITH GUSTS UP TO 30 KNOTS. 

* WAVES...BUILDING TO 4 TO 7 FEET ON LAKE MICHIGAN THIS AFTERNOON.
  WAVES BUILDING TO 2 TO 4 FEET ON THE CENTRAL PORTION OF THE BAY
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
283 
WHUS73 KGRB 261535
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1035 AM CDT THU OCT 26 2017

LMZ522-542-543-262345-
/O.CON.KGRB.SC.Y.0079.171026T1800Z-171027T1800Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1035 AM CDT THU OCT 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

* WINDS...SE 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS, ESPECIALLY
  ON LAKE MICHIGAN. 

* WAVES...4 TO 8 FEET ON LAKE MICHIGAN. WAVES 1 TO 3 FEET ON THE 
  SOUTHERN PORTION OF THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-262345-
/O.CON.KGRB.SC.Y.0079.171026T1800Z-171028T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1035 AM CDT THU OCT 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WINDS...SE 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. 

* WAVES...4 TO 8 FEET ON LAKE MICHIGAN. WAVES 2 TO 4 FEET ON THE
  CENTRAL PORTION OF THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
031 
WHUS73 KGRB 262326
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
626 PM CDT THU OCT 26 2017

LMZ522-542-543-271000-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-171027T1800Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
626 PM CDT THU OCT 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

* WINDS...SE 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS, 
  ESPECIALLY ON LAKE MICHIGAN. 

* WAVES...4 TO 8 FEET ON LAKE MICHIGAN. WAVES 2 TO 4 FEET ON THE 
  SOUTHERN PORTION OF THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-271000-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
626 PM CDT THU OCT 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WINDS...SE 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...6 TO 10 FEET ON LAKE MICHIGAN. WAVES 3 TO 5 FEET ON THE
  CENTRAL PORTION OF THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AK
381 
WHUS73 KGRB 270210
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
910 PM CDT THU OCT 26 2017

LMZ522-542-543-271000-
/O.EXT.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
910 PM CDT THU OCT 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WINDS...SE 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS, 
  ESPECIALLY ON LAKE MICHIGAN. 

* WAVES...4 TO 8 FEET ON LAKE MICHIGAN. WAVES 2 TO 4 FEET ON THE 
  SOUTHERN PORTION OF THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-271000-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
910 PM CDT THU OCT 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WINDS...SE 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...6 TO 10 FEET ON LAKE MICHIGAN. WAVES 3 TO 5 FEET ON 
  THE CENTRAL PORTION OF THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AK
895 
WHUS73 KGRB 270833
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
333 AM CDT FRI OCT 27 2017

LMZ522-542-543-271700-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
333 AM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SE 15 TO 25 KNOTS TURNING SOUTHWEST LATE MORNING. GUSTS
  TO 30 KNOTS.
 
* WAVES...4 TO 8 FEET ON LAKE MICHIGAN. WAVES 2 TO 4 FEET ON THE 
  SOUTHERN PORTION OF THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-271700-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
333 AM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SE 15 TO 25 KNOTS TURNING SOUTHWEST LATE MORNING. GUSTS
  TO 30 KNOTS. 

* WAVES...6 TO 10 FEET ON LAKE MICHIGAN. WAVES 3 TO 5 FEET ON 
  THE CENTRAL PORTION OF THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
951 
WHUS73 KGRB 271452
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
952 AM CDT FRI OCT 27 2017

LMZ522-542-543-272300-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
952 AM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SE 15 TO 25 KNOTS TURNING SOUTHWEST LATE MORNING. 
  GUSTS TO 30 KNOTS. 

* WAVES...4 TO 8 FEET ON LAKE MICHIGAN. WAVES 2 TO 4 FEET ON THE 
  SOUTHERN PORTION OF THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-272300-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
952 AM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SE 15 TO 25 KNOTS TURNING SOUTHWEST LATE MORNING. 
  GUSTS TO 30 KNOTS. 

* WAVES...6 TO 10 FEET ON LAKE MICHIGAN. WAVES 3 TO 5 FEET ON 
  THE CENTRAL PORTION OF THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
266 
WHUS73 KGRB 272032
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT FRI OCT 27 2017

LMZ541>543-280445-
/O.EXT.KGRB.SC.Y.0079.000000T0000Z-171028T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
332 PM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SATURDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS
  WILL VEER WEST AT 15 TO 20 KNOTS BY EARLY SATURDAY MORNING.

* WAVES...3 TO 6 FEET SUBSIDING 2 TO 4 FEET BY THE EARLY SATURDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-280000-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
332 PM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS DECREASING TO 10 TO 15 KNOTS BY
  LATE THIS EVENING.

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY LATE THIS
  EVENING.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
821 
WHUS73 KGRB 280012
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
712 PM CDT FRI OCT 27 2017

LMZ521-522-280115-
/O.EXP.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
712 PM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

LMZ541>543-280815-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
712 PM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS 
  WILL VEER WEST AT 15 TO 20 KNOTS BY EARLY SATURDAY MORNING. 

* WAVES...3 TO 6 FEET SUBSIDING 2 TO 4 FEET BY THE EARLY 
  SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
428 
WHUS73 KGRB 280216
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CDT FRI OCT 27 2017

LMZ541>543-280900-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
916 PM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS.
  WINDS WILL VEER WEST AT 10 TO 20 KNOTS BY EARLY SATURDAY 
  MORNING. 

* WAVES...3 TO 5 FEET SUBSIDING 2 TO 4 FEET BY THE EARLY SATURDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
922 
WHUS73 KGRB 280840
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
340 AM CDT SAT OCT 28 2017

LMZ541-281645-
/O.EXP.KGRB.SC.Y.0079.000000T0000Z-171028T0900Z/
/O.NEW.KGRB.SC.Y.0080.171028T2000Z-171029T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
340 AM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS 
MORNING THEN A NEW SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS 
AFTERNOON TO 9 PM CDT THIS EVENING......

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING. 

* WINDS...WINDS TURNING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS
  THIS AFTERNOON. A FEW GUSTS TO 30 KNOTS POSSIBLE TOWARD NORTHERN
  DOOR COUNTY DOOR. 

* WAVES...SUBSIDING 2 TO 4 FEET THIS MORNING THEN BUILDING TO 3 TO
  5 FEET THIS AFTERNOON.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-280945-
/O.EXP.KGRB.SC.Y.0079.000000T0000Z-171028T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
340 AM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS
MORNING...

WINDS WILL TURN NORTHWEST THIS MORNING AND INCREASE TO 10 TO 20
KNOTS.  

$$

LMZ521-281645-
/O.NEW.KGRB.SC.Y.0080.171028T2000Z-171029T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
340 AM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING. 

* WINDS...WINDS TURNING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS
  THIS AFTERNOON. A FEW GUSTS TO 30 KNOTS POSSIBLE TOWARD NORTHERN
  DOOR COUNTY DOOR. 

* WAVES...SUBSIDING 2 TO 4 FEET THIS MORNING THEN BUILDING TO 3 TO
  5 FEET THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 12:32 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Oct 25, 12:32 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1232 PM CDT Wed Oct 25 2017

Updated aviation portion for 18Z TAF issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 333 AM CDT Wed Oct 25 2017

Quieter but much cooler weather expected through mid week.

Winds continue to subside over far northeast Wisconsin early this
morning, therefore the last of the wind advisory headlines will
expire. Clouds have briefly departed this morning and the low
pressure system which produced the rain and winds yesterday
continues to shift east. Meanwhile mid level clouds were on the
increase from the northwest as a strong upper jetlet quickly drops
over the western half of the state. Radars to the west and
northwest show some weak returns while ground truth data suggest
brief isolated snow showers. Will leave a small brief chance of
light pcpn this morning over central Wisconsin.

Attention then shifts to low temps tonight, especially for the
last region of east central Wisconsin for frost headlines. Lows
near freezing tonight with light winds may provide the last
headline of the season tonight. Mid to High clouds with a warm
front approaching from the west may attempt to put a damper on the
falling temperatures, but may not be a big issue since
temperatures will starting out rather cold this evening.

Clouds will continue to thicken Thursday from west to east as a
frontal system approaches from the Northern Plains. Precipitation
type expected to be rain Thursday in the warm sector of the low
pressure system.

.LONG TERM...Thursday Night Through Tuesday
Issued at 333 AM CDT Wed Oct 25 2017

Focus of the forecast continues to remain on the slow moving cyclone
due to move across the region on Thu night into the weekend.
Because the ecmwf looks to be on the stronger side of guidance, will
put more weight into the gfs while using a blend of the gfs/ecmwf.

Thursday night through Friday night...A potent shortwave will push a
low pressure system over the northern Mississippi Valley on Thursday
night, before the closed cyclone spins over northeast Wisconsin on
Friday and Friday night.  The heaviest precip is expected to fall
within the trowal/deformation zone of the cyclone, where mid-level
fgen is maximized, across northern WI.  As precip spreads southeast
across northern WI on Thursday night, models are more aggressive
in advecting warmer air northward around the cyclone into northern
parts of the state.  As a result, potential for accumulating snow
looks considerably lower than last night, and perhaps could see a
dusting over Vilas County late Thursday night into Friday morning as
rain mixes with snow.  With warming temps on Friday, a steady and
cold rain is likely north and west of the Fox Valley, which will be
located within the dry slot.  Precip within the deformation zone
weakens as it shifts east on Friday night.  Colder air will be
wrapping behind the low and across the area during this time, which
could result in 1 to 3 inches of snow over central to north-central
WI. Temps look to be too warm for any accumulating snow over eastern
WI, though a few flakes could mix in by morning.

Rest of the forecast...Occasional rain and snow showers look to
continue on Saturday. Some small accums appear possible on Saturday
morning over northern WI before temps warm into the mid and upper
30s.  A few flakes could also mix in with any rain over eastern WI
too.  Models disagree in regards to how quickly the system departs
the region, but indications suggest the cyclone could stick around
through the weekend. Models then point to a deep trough lingering
across the region into the middle of next week, with periods of rain
and snow showers.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1227 PM CDT Wed Oct 25 2017

Mainly VFR conditions are expected during the TAF period. The only
exception is some MVFR ceilings in north central WI early this
afternoon. Otherwise, we are expecting a gradual increase in high
and mid clouds tonight into Thursday. Will need to keep an eye out
for some lake-enhanced stratocumulus and possibly isolated
showers along the Lake Michigan shoreline Thursday morning as
low-level winds turn southeast. If that occurs, ceilings would
probably remain VFR.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Frost Advisory from 1 AM to 8 AM CDT Thursday for WIZ022-038>040-
048>050.
&&

SHORT TERM.....TDH
LONG TERM......MPC
AVIATION.......Kieckbusch
Hazardous weather outlook, Oct 25, 9:03 AM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
903 AM CDT Wed Oct 25 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261415-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
903 AM CDT Wed Oct 25 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Frost is expected over the Fox Valley and lakeshore areas late
tonight. A frost advisory has been issued.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Accumulating snow is possible across north-central and portions of
central and far northeast Wisconsin Friday night into Saturday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed this afternoon or tonight.

LMZ521-522-541>543-261415-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
903 AM CDT Wed Oct 25 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Conditions hazardous to small craft are possible again on Thursday
and Friday.

Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 9:19 PM CDTSmall Craft AdvisoryGRB13 hr
Oct 25, 3:42 AM CDTFrost AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more28 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.